# SDR SWAA2021101930438

- Difficulty date: October 15, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737
- Aircraft serial: 29804
- Aircraft time: 74,647 hours, 43,751 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT WING TO BODY FAIRINGS 191AL-191FL; SUPPORT ASSEMBLY CRACKED ; / [01] R&R LEFT WING TO BODY FAIRINGS 191AL-191FL; SUPPORT ASSEMBLY PER SRM 51-10-02 & SRM 51-40-02.
